# SDR DHL2006747001

- Difficulty date: March 1, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 3210 · Main Landing Gear
- Part: Pin
- Condition: Installed
- Location: Nlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR FAILED TO RETRACT.  RETURNED TO FIELD NOSE GEAR PIN FOUND INSTALLED ON POST FLIGHT.  DURING POST FLT FOUND ONE MAIN GEAR PIN MISSING.  REMOVED NOSE GEAR PIN AND STOWED IAW ASTAR GMM 20.7.  VERIFIED MAIN GEAR PINS REMOVED FROM GEAR.  ENTERED MISSING GEAR PIN AS GMM DEFERRAL. THIS IS DMI 24525E IAW ASTAR GMM CH 3.5.
